# SDR ASAA2015031311050

- Difficulty date: March 13, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 6546579619
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX RT CUTOUT UPPER STRINGER CORRODED.  ACFT GROUNDED. R & R APU TORQUE BOX UPPER STRINGER IAW SRM 51-40-02-0G-0, W .75", O .065, R .041, L 6", D .024.
